# SDR 03FDEA01376

- Difficulty date: August 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) PIVOT HOLE (OUTBOARD) FOUND CORROSION.  RT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) PIVOT HOLE   (OUTBOARD) REPAIR CARRIED OUT AS PER EA  1-5750-71799 : WINGS - LT AND RT OUTBOARD FLAP - INBOARD HINGE BRACKET BORE CORRODED.
